# SDR 2013FA0000319

- Difficulty date: June 5, 2013
- Submitted: June 5, 2013
- Operation: General aviation
- Aircraft: N36120
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7837266
- Aircraft time: 6,827 hours
- Engine: Lyc IO360C1C6
- Engine time: 597 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: K3008
- Condition: Failed
- Location: Magneto
- Part time: 597 hours
- Component: Magneto
- Component part number: 4372
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

ACFT RAN ROUGH AND SKIPPED.  OPENED MAGNETO FOR INSPECTION. FOUND DISTRIBUTOR GEAR K3008 METAL FINGER BECAME DISLODGED FROM THE CENTER POST.  GEAR WAS REPLACED WITH NEW ONE.  ENGINE RAN FINE WITHOUT ISSUES. MAGNETO WAS GIVEN A 500 HR MAGNETO INSPECTION 98.6 HRS AGO.
